# SDR FDEA202207291807

- Difficulty date: July 29, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26682
- Aircraft time: 75,330 hours, 29,597 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Part serial: 0977
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR WAS DISARMED AND NEW CALLOUT WAS MADE BUT                                    SLIDE FELL OUT OF DOOR. SLIDE DID NOT DEPLOY.              REMOVED  AND INSTALLED NEDW R-1 DOOR SLIDE RFEF                                   B757 AMM 25-66-01-4 GIRT BAR OPERATES NORMALLY                                    PLACARED REMOVED PER SDR SLIDE ASSY MANUFATURE P/N                                D31038-201FX S/N 0977
